# SDR AALA202107231025

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 18,606 hours, 8,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC120000
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SMOKE LAVATORY SMOKE ELECTRONIC CENTRALIZED AIRCRAFT MONITOR ENROUTE. AUTO CLEARED. NO REAL SMOKE. PERFORMED LAVATORY SMOKE DETECTION OPERATIONS CHECK AND BUILT IN TEST EQUIPMENT TEST PER AMM 26-17-00.
